Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Took naproxen sodium and Tylenol for headache and sinus, but nothing seems to work

i have had a headache for over a week and ive taken naproxen sodium, tylenol i even took something for my sinsus and nothing seems to work what should i do i went to the er should i go back because its getting worse
Asked On : Sat, 23 Jul 2011
Answers:  2 Views:  638
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hello and welcome to healthcare forum nicole.
As per your history it seems that you are suffering from sinusitis that has also produced severe headache and you have taken symptomatic treatment for the same.
As you have not relived from it by the symptomatic treatment you will require to again consult your doctor and will require antibiotic treatment.
Best wishes for your health.
Answered: Sun, 31 Jul 2011
I find this answer helpful
General Surgeon Dr. Faraz Ahmed's  Response
thanks for query
Large Glass of Water
Deep Massage
Ice Pack
Relaxing & Resting
Well, there you have it, 4 great remedies you can use right now to heal your headache pain. Do yourself a favor and write these down, print them out, or just bookmark this page and come back to it later -- you never know when you might need to use them for instant headache relief!

Answered: Mon, 1 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor